# SDR DALA2019101545914

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shim
- Condition: Migrated
- Location: Drag Brace
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RH ENG DRAG FTG CLAMP UP & DIAG BRACE INSPECTION MAINTENANCE FOUND THE OTBD DRAG FITTING SHIM MIGRATED ON THE INDB SIDE.  DURING RH ENGINE DRAG FITTING CLAMP UP AND DIAG BRACE INSPECTION MAINTENANCE FOUND THE OTBD DRAG FITTING SHIM MIGRATED .900 ON THE INDB SIDE REMOVED RH ENGINE O/B AND I/B DRAG FITTING IAW SRM 51-40-02 AND IAW ERA 581572-14 REV O. FABRICATED SOLID SHIM OUT OF 7075 T6 .040 AND 7075 T6 .032 IAW ERA 581572-14 REV A INSTALLED SHIM AND OB AND IB DRAG FITTING IAW ERA 581572-14 REV A AND B757 SRM 51-40-02.
